# SDR 080048

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N9999V
- Make and model: Braero HS125700A
- Aircraft serial: NA0308
- Aircraft time: 11,521 hours, 7,091 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Part serial: 97651
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT STARTER GENERATOR DROPPED OFF LINE.
